Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

2 results
Display

Death After Accidental Injection of Tranexamic Acid During Spinal Anesthesia

Kim M, Jeong S, Choi E, Ha H, Lee HY

  • KMID: 1471344
  • Korean J Leg Med.
  • 2009 Nov;33(2):139-142.
Medication errors such as administration of wrong drugs, wrong dosage and erroneous route of administration are not rare among medical misadventures. We present an autopsy case of accidental injection of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case Report of Central Nervous System Toxicity following Accidental Injection of Tranexamic acid into Subarachnoid space

Lew GS, Ryoo ST, Soung HC, Joo JC

Neurologic Sequelae after spinal anesthesia are extrenely rare, due in part to use of prepackaged and sterile kits and the small doses of local anesthectics employed. We have experienced 42...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr